Health Disorders
Acidity & Hyper Acidity Acne disorders
Arthritis
Asthma & bronchitis
Anemia
Back Pain
Brain
Cancer, all types
Cholesterol
Cough problems
Cold problems
Constipation
Diabetes, madhumeha
Digestion
Ears problem
Epilipsy & fits
Eye problems
Fever & infections
Gastric troubles
Hairs problem
Heart problems
Head problems
Hernia
Height
Hypertension, High BP
Immunity
Infertility
Insomnia & sleep
Jaundice
Joints disorders
Kidneys (Renal)
Knee disorders
Liver, hepatitis
Memory disorders
Mind disorders
Nose disorders
Obesity
Paralysis
Piles, Fistula
Pregnancy
Sexual Problems
Sinus Problems
Skin Problems
Stones pain
Stomach Problems
Stress, Depression
Thyroid disorder
Thyroid Nodule
Tumor disorder
Weight loss
Yoga Remedies
Yoga for Acidity
Yoga for Asthma
Yoga for Back Pain
Yoga for Cancer
Yoga for Diabetes
Yoga for Gastric troub.
Yoga for Heart
Yoga for Hypertension
Yoga for Heart Ailments
Yoga for Kidneys
Yoga for Liver
Yoga for Piles, Fistula
Yoga in Pregnancy
Yoga for Sexual Prob.
Yoga for Stomach Prob.
Yoga and Sex
Yoga for Stress, Depres.
Yoga for Thyroid
Yoga for weight loss
    

Itching of skin in hepatitis A jaundice this question feed

asked by krunalvintwala on 13 September 2016 23:56

I am 21 years old male recently suffered from hepatitis A jaundice. Jaundice has a symptom of itchy skin which is harassing me. At night itching of skin wont allow me to sleep and that itching is unbearable. I tried different things like bathing with neem leaves, scratching skin with ice cubes and also many moisturizing creams and lotions. But none of them seems to work. Can you please suggest me some remedy for this itchy skin?

Tags: Hepatitis, Jaundice, Baba Ramdev Medicines
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Please let me know the liver function test to guide you further. The increase in bilirubin causes itching which is normally seen with hepatitis. The inflammation of the liver will also reduce the metabolism and hence eating easily digestable food will be beneficial. Please do have regular checkups.

Medicines like Patola Katurohinyadi kwath - 15ml with 60ml of warm water before food twice daily, Divya Arogya vardhini vati- 1tablet thrice daily after food and Livomap tablet can be taken for a month and then rechecked.

Eat easily digestable cooked warm food. Include cucmber, bottle gourd, berries, bottle gourd, cucumber and Phyllanthus niruri. Reduce excess canned foods, oil, salt, fat and caffeine. Good rest, sleep and drinking enough water will be beneficial.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 24 March 2017 11:16

Reply as Guest OR Quick Sign In / Login to reply with Nickname

(Do not share contact info / real names)


Your answer length is: 0 characters.


Related Questions on Ayurvedic Medicine


Dry skin

asked by manajeeb on 8 March 2010 18:39
my hands and legs are too dry they look very flaky i do not know what nutritional deficiency may cause this no matter what lotion i use it comes back can you please suggest everything possible to balance the secretion... Read More
Dr.Vijay Says:- Hello, Dryness of skin occurs when there is no proper excretory function of skin, and when there is presence of less oil or sebum in skin glands. It happens usually where the humidity become low such as in winter climateDue to nutrition deficiencies like vitamin E,B,A causes dry-skin, it may lead to less secretion of oil in glandsIllness like psoriasis, eczema, or dermatitis, may also lead to dry.. Read more

ABOUT SKIN ELERGY PROBLEM

asked by prem tanwar on 24 April 2012 12:28
sir meri 5+ ki beti h, use skin main elergy h, lakin ajeeb baat h ki achanak hi uske pet main dard hota h or uske body par pitt ki tarah ke sign pad jaate h, or unme use khujli pad jaati h, saaare body par red marks ke saaath aise marks ho jaate h jaise mosqito ke kaatne par ho jaate h, sir main use bahot doctors ko dikha chuka hu bt all is vain, plz suggest... Read More
Dr.Vijay Says:- Hi, As your 5-year-old daughter is suffering from skin allergies and according to your query there are possible skin eruptions. May be it can be correlated with eczema or atopic dermatitis. However, you have to get it diagnosed properly to rule out any possible illness and to prevent further complications in future. However, you can concentrate on improving your daughter’s immunity power.. Read more

What are best medicine for skin allergy.

asked by Arjun@ajay on 19 July 2015 15:12
Hello sir mera naam arjun h .age 21.mere ko 3 saal se skin allergy h .bhot medicine le li bt koi frk ni h .allergetic test krvaya unme 13 things h .food contact inhale .vo sb bnd kr di tb se Abhi 1 month ho gya aapki medicine lete huve bt koi relief nhi h. neem ghanvati Gugul Aarogyevrdhni vti Kayaklp vati Ghandhk rsayn Ye medicine leta hu Plz yr help me.m student hu or bhot presaan hu .help... Read More
2 replies  -  Related Tags: Allergy, Skin
Dr.Vijay Says:- Hello, It seems you are having typical health issues associated with eosinophilia and your skin allergy connected with urticaria which is itself an allergic condition. As you are suffering from 3 years and your age is 21-year-old, I feel there is low immunity system in your body and that is the reason why you are getting this problem and there are chances that you do suffer from allergic rhinitis.. Read more

Spread of jaundice

asked by sangita on 2 May 2013 20:49
hi, i just want to know how to prevent the spread of jaundice from person to person.... and also how it spreads... please do reply as soon as possible. thank... Read More
Dr.George Says:- Dear friend, It is a disorder where there is inflammation in the liver which results in the damage to hepatocytes in the liver and subsequently cell death. It occurs in hepatitis infections and jaundice is one among the clinical feature . It is the yellowish discolouration of skin, eyes and urine The most common causation of hepatitis are hepatitis A,B,C,D,E viruses. The.. Read more

Hepatitis E in Ayurveda

asked by santosh_sao2008 on 13 August 2014 19:18
Sir, I have Hepatitis E. And my Sgpt level is 240, These last three months have been declining fig i also undergoing treatment from liver Specialist but it's still did not change much. Please tell... Read More
2 replies  -  Related Tags: Hepatitis e
Dr.Ramani Says:- Hepatitis E is caused by the infection of the hepatitis E virus which is commonly spread through the faecal-oral route and by blood transmissions. It usually resolves in 6-8weeks, but regular checkups must be done as a fulminant form can be more severe. SGPT is more concentrated in the liver and hence it will be raised in any infection of the liver. As you start with the medicines it will gradually.. Read more

Skin allergy internal, gastric, digestion,

asked by romiyo on 18 July 2016 17:38
sir, my age is 33 yrs. i have eitching & redness on my skin when i eat egg, milk, more oily & spicy food. alopathy doctors said this is allergy called "follicalitis". also i feel my stomach at lower portion hard after motion or after eating food, some gas problem. what should be the treatment in patanjali... Read More
2 replies  -  Related Tags: Allergy, Follicalitis, Internal, Skin
Dr.Ramani Says:- Folliculitis is due to the infection of the follicles in the sebaceous glands triggered by allergy. As with Ayurveda, digestion is an important factor to be corrected while treating skin disorders. Hence medicines can be taken to improve the digestion and relieve the symptoms in skin like itching or blisters Ayurvedic medicines like Aragwadadi kvath - 15ml with 60ml of warm water before food twice.. Read more





Learn Pranayama | Alternative medicines | List of Alternative medicines | Herbal medicines | Sitemap 1 | Sitemap 2 | Contact us

Disclaimer - Users are solely responsible for their own health and use of medicine advised, natural remedies and tips. Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.